# SDR AWXA200601795

- Difficulty date: October 21, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 30,723 hours, 11,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bridge
- Part number: D53475774002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CORROSION ON BULK CARGO COMPARTMENT DOOR CUT OUT LOWER SILL (BRIDGE ASSY) EXTERNAL SURFACE, FS 62, -Y640.  REPAIRED BULK CARGO COMPARTMENT DOOR CUT OUT LOWER SILL (BRIDGE ASSY) EXTERNAL SURFACE, FS 62 - FS 63, -Y640 IAW A320 SRM 53-41-49, FIGURE 203 AND 51-21-11.
